# SDR WVER0527201500010

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 30,208 hours, 20,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 280-319
- Part time: 30,208 hours, 20,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME/ STRINGER REPLACEMENT, FOUND 23 - OFF OVERSIZED FASTENER HOLES ON FUSELAGE SKIN BETWEEN FS 280.00 - FS 319.7 AND STR 26L-25R.
